# SDR UPS99229870

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI MAIN CARGO DECK WINDOW FRAME STRUCTURE CRACKED AT BS 980 LEFT S11     WINDOW FRAME REPLACED IAW DWG NR 65-19851 NES SEAL FITTED REF MM 56-20-00.
